# SDR SWAA092187

- Difficulty date: April 5, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 43,331 hours, 35,698 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782121
- Part serial: 3628
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, A-SYS HYD FAILURE IN FLT UPON GEAR RETRACTION.  NO OVERHEAT LIGHT, NOSE GEAR EXTENDED MANUALLY.  REMOVED AND REPLACED A-SYSTEM HYD MODULES AND HYD FILTERS.
